MAUDE Adverse Event Report: BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1ML W/NDL 27X1/2 RB; PISTON SYRINGE

BD MEDICAL - DIABETES CARE BD SYRINGE ALLERGY 1ML W/NDL 27X1/2 RB; PISTON SYRINGE
Model Number 305540
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/03/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that scale markings were discovered to be missing prior to use with a bd syringe allergy 1ml w/ndl 27x1/2 rb.The following information was provided by the initial reporter: it was reported that there was one case of syringes that were labeled incorrectly.Pictures received show that the scale markings are missing.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary customer returned photos of 1cc bd allergy syringes.Customer states that one case had syringes that were not labeled correctly or completely.The photo was examined and exhibited missing scale markings below the 0.6 ml marking.A review of the device history record was completed for batch # 9234695.All inspections were performed per the applicable operations qc specifications.There were zero (0) notifications noted that pertained to the complaint.Bd was able to confirm the customer¿s indicated failure.Process summary: blank barrels are transferred from totes to a bulk hopper, the hopper then meters them into the vibratory feeder which orients and transfers the barrels single file into the first inline feeder.The first inline feeder rail transfers to the inspection dial where short molding defects are rejected.After the inspection dial, the barrels are transferred to the second inline feeder and transitions through the corona treater terminating at the inhibit gate.At cycle start, the inhibit gate opens, introducing barrels to printer infeed dial on through the flange guide which aligns the flanges for proper registration and into the print carousel where ink images are applied.From the print carousel, the barrels are transitioned to the transfer dial and into the curing oven.The cured product exits the oven chute for transfer to the next operation.There were no quality notifications or maintenance dispatches during the production of this batch that pertained to this complaint.Root cause cannot be determined.

Brand Name
BD SYRINGE ALLERGY 1ML W/NDL 27X1/2 RB
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL - DIABETES CARE
1329 west highway 6
holdrege NE 68949
MDR Report Key10446153
Report Number1920898-2020-01108
Device Sequence Number16881351
Product Code FMF
UDI-Device Identifier30382903055402
UDI-Public30382903055402
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K980580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2024
Device Model Number305540
Device Catalogue Number305540
Device Lot Number9234695
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/03/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;